It could be. Are you checking your blood sugar when you feel like this? You should be! When you get these symptoms do a quick blood glucose test and write down the results and how you are feeling then see if there is any pattern and report it all to your endocrinologist or whoever is prescribing your diabetes meds. You might be having episodes of low blood sugar. Are you eating within 30 min of taking the glipizide? Try to keep track of the time you take and when you eat as well for your Dr.
- Glipizide Information for Consumers
- Glipizide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Glipizide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2010 • 2 answers
Posted 31 Dec 2010 • 2 answers
Posted 28 May 2014 • 1 answer
Posted 19 Apr 2015 • 1 answer
Posted 13 Apr 2016 • 1 answer